# SDR SWIA200616562

- Difficulty date: February 17, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 8,200 hours, 7,321 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM CRACKED AT FS 627 WL 111.09 LBL 37.5 COMING FROM FWD INBOARD CORNER OF ACCESS PANEL.  ITEM FOUND AT C-CHECK INSPECTION.  ENGINE SUPPORT BEAM AT FS 627 WL 111.09 LBL 37.5 REPAIR COMPLETE IAW REO 601R-53-61-258.
